# SDR N6WA2024020101

- Difficulty date: January 24, 2024
- Submitted: February 1, 2024
- Operation: Air carrier
- Aircraft: N545GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10255
- Aircraft time: 40,764 hours, 29,505 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Part number: CN6244230206
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENGINE UPPER HINGE LINE FAIRING CRACKED. R&R CRACKED FAIRING ON RH ENGINE UPPER HINGE LINE IAW CRJ SRM 51-42-00, AMM 54-12-01
